Advanced

A Topological Framework to Explore Longitudinal Social Networks

Uddin, S; Khan, A; Hossain, Liaquat LU ; Piraveenan, M and Carlsson, Sven LU (2015) In Computational and Mathematical Organization Theory 21(1). p.48-68
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Computational and Mathematical Organization Theory
volume
21
issue
1
pages
48 - 68
publisher
Springer
external identifiers
  • wos:000350231400003
  • scopus:84923263549
ISSN
1572-9346
DOI
10.1007/s10588-014-9176-3
language
English
LU publication?
yes
id
21508189-739f-4e48-8307-85da031cadb1 (old id 4731940)
date added to LUP
2014-10-31 11:40:38
date last changed
2017-10-29 03:00:43
@article{21508189-739f-4e48-8307-85da031cadb1,
  author       = {Uddin, S and Khan, A and Hossain, Liaquat and Piraveenan, M and Carlsson, Sven},
  issn         = {1572-9346},
  language     = {eng},
  number       = {1},
  pages        = {48--68},
  publisher    = {Springer},
  series       = {Computational and Mathematical Organization Theory},
  title        = {A Topological Framework to Explore Longitudinal Social Networks},
  url          = {http://dx.doi.org/10.1007/s10588-014-9176-3},
  volume       = {21},
  year         = {2015},
}